| Model Number |
8229307 |
| Medical Device Problem Code |
Unintended Deflation (4061)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/25/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that pre-op the cuff was blocked and it would not change regardless of whether the air was pumped out or inflated.5ml of syringe was used to inflate 5 ml of air.The operation was completed by replacing it with the spare tube.There was no patient injury.
Additional Manufacturer Narrative
H3: analysis results were not available as of the date of this report.A follow-up report will be submitted when analysis is complete.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
H3: visually, the inflation valve and pilot balloon on the proximal end of the inflation assembly was cut upon returned.There was contamination on the distal end of the device near the murphy eye and near the clear band where the wire harness is attached to the tube.Functionally, a syringe could not be connected to the device to inflate the cuff balloon and therefore the reported event could not be confirmed.The reported event was related to cuff inflation and not damage to the device.In the returned condition, functional testing could not be performed to determine an out of specification condition that was related to the complaint.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
H6: code is updated.Previously submitted fc d16 is no more applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.